# SDR C1HA200697016

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK RBL 45 BS 990-1130.  REMOVED AND REPLACED SECTION OF SEAT TRACK FOUND WITH CORROSION OUT OF LIMITS AT BS 970-1080 RBL 45 IAW B727 SRM 53-10-2 AND 53-10-5.
